Skip to Main Content

Advertisement

Skip Nav Destination

Shape-Invariant Demand Functions

The Review of Economics and Statistics (2010) 92 (3): 549–556.
This article has been cited by the following articles in journals that are participating in Crossref Cited-by Linking.
  • Christian Dudel
  • Jan Marvin Garbuszus
  • Julian Schmied
Empirical Economics (2021) 60 (4): 1629.
  • Caitlin Brown
  • Rossella Calvi
  • Jacob Penglase
Journal of Public Economics (2021) 200: 104460.
  • Jacob Penglase
The Economic Journal (2021) 131 (634): 1000.
  • Ximing Wu
  • Robin Sickles
Econometrics and Statistics (2018) 6: 74.
  • Krishna Pendakur
Canadian Journal of Economics/Revue canadienne d'économique (2018) 51 (2): 321.
  • Iris Kesternich
  • Bettina Siflinger
  • James P. Smith
  • Joachim K. Winter
The Economic Journal (2015) 125 (588): F372.
  • Iris Kesternich
  • Bettina Siflinger
  • James P. Smith
  • Joachim K. Winter
SSRN Electronic Journal (2013)
  • Geoffrey R Dunbar
  • Arthur Lewbel
  • Krishna Pendakur
American Economic Review (2013) 103 (1): 438.
  • Panayiota Lyssiotou
Economics Letters (2012) 117 (3): 627.
Close Modal

or Create an Account

Close Modal
Close Modal